MathSciNet Relay Station
MathSciNet bibliographic data
MR702300 (84m:60014) 60B11 (60E07 60F20)
Dudley, R. M.; Kanter, Marek Correction to: "Zero-one laws for stable measures'' [Proc. Amer. Math. Soc. 45 (1974), 245–252; MR 51 #6901]. Proc. Amer. Math. Soc. 88 (1983), no. 4, 689–690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement